# SDR 07FDEA04501

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340084203
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT RUN OUT OF TOP SKIN PANEL NR 2, RT WING WITH ADDITIONAL CRACK FINDING AFTER CORROSION REMOVAL REPAIR PERFORMED BY CUT OUT THE DAMAGE AND INSTALLING A REPAIR DOUBLER IAW EA 6-5720-106529 AND RAS/BAE/1005083/2007 ISS A.
